MAUDE Adverse Event Report: PNEUPAC; VENTILATOR

PNEUPAC; VENTILATOR
Model Number 520A1299US
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical pneupac ventilator is missing a gasket that's inside.This was discovered prior to patient use and no patient injury occurred.
 
Additional Manufacturer Narrative
Other, other text: device evaluation- the returned device was visually examined internally- this showed the device had a lip valve missing.The cause of the missing component was not established.

Brand Name
PNEUPAC
Common Device Name
VENTILATOR
MDR Report Key10273100
Report Number3012307300-2020-07315
Device Sequence Number811121
Product Code BTL
UDI-Device Identifier10610586045721
UDI-Public10610586045721
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051322
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number520A1299US
Device Catalogue Number520A1299US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/18/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date10/03/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1